MAUDE Adverse Event Report: Wilson-Cook Medical Inc Tri-Tome PC Triple Lumen Sphincterotome; Endoscopic electrosurgical unit and accessories

Wilson-Cook Medical Inc Tri-Tome PC Triple Lumen Sphincterotome; Endoscopic electrosurgical unit and accessories
Model Number G22554
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction

Brand Name
Tri-Tome PC Triple Lumen Sphincterotome
Common Device Name
Endoscopic electrosurgical unit and accessories
Manufacturer (Section D)
Wilson-Cook Medical Inc
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
Wilson-Cook Medical Inc
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
+1(336)744-0157
MDR Report Key50542614
Report Number1037905-2026-00484
Device Sequence Number10376607
Product Code KNS
UDI-Device Identifier00827002225541
UDI-Public(01)00827002225541(17)281028(10)W4982032
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K172665
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG22554
Device Catalogue NumberTRI-25
Device Lot NumberW4982032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale